# SDR DALA2020022531406

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 61,396 hours, 7,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT AT 18FG INOPERATIVE. DEFERRED PER MEL 33-51-01B-ATL REPLACED PLUG ASSEMBLY ON SEAT HARNESS AT WALL SIDE. LP 6496930
